# SDR SWAA2015051439678

- Difficulty date: May 12, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- Aircraft time: 61,659 hours, 49,401 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Control Rod
- Part number: 6545166
- Condition: Loose
- Location: Rt Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR TAB INBD CONTROL ROD BOLT LOOSE IN TAB MAST FITTING.  R & R CONTROL ROD IAW EA.
